# SDR IPXA2025080620169

- Difficulty date: July 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL LOWER JACK SECTION, REINFORCE DOUBLER HAS MULTIPLE GOUGES (5EA) AND (1EA) DENT. INSTALLED FILLER, DOUBLER AND BALL AT FUSELAGE TAIL LOWER JACK SECTION IAW 53-10-12-201 PARA 13 FIGURE 210 REV 42 AND SRM 51-40-21.
